Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568172
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Zbigniew J.\ Jurek and\linebreak J.\ David Mason
Title: Operator-limit distributions in probability theory
Additional book information: Probability and Math Statistics, Wiley, New York, 1993, xii + 292 pp., US$79.95. ISBN 0-471-58595-5.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jerry Alan Veeh
Journal: Bull. Amer. Math. Soc. 32 (1995), 278-280